MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. FIBERTAPE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number FIBERTAPE CUTTER
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that an ar-13250 fibertape cutter the end snapped in half.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation confirms the end cutter is broken.Broken piece was not returned.Functional evaluation could not be performed due to the damaged of the device.The cause of this event is undetermined.

Brand Name
FIBERTAPE CUTTER
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13395327
Report Number1220246-2022-04352
Device Sequence Number4624049
Product Code MDM
UDI-Device Identifier00888867010413
UDI-Public00888867010413
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CUTTER
Device Catalogue NumberAR-13250
Device Lot Number14041975
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown